# SDR WX0A2021102573858

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 50,414 hours, 31,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT SIGN LAMPS INOP AT RH OVERWING EXIT AND CENTER OVERHEAD SIGN / REPLACED MULTIPLE EMERGENCY EXIT SIGN LAMPS AT RH OVERWING EXIT AND CENTER OVERHEAD SIGN IAW AMM 33-51-11, OPS CHECK GOOD."
